# SDR NWAA082789876

- Difficulty date: June 16, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- Aircraft time: 63,034 hours, 58,808 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGN LIGHT FOR THE FWD RT OVERWING HATCH WAS INOPERATIVE.  MAINTENANCE FOUND THE WIRE RECEPTACLE UNPLUGGED.  AFTER CONNECTOR WAS RE-SECURED THE LIGHTS FUNCTIONED WITHOUT PROBLEM.  (A)
